# SDR SWIA972348

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 16,664 hours, 14,913 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RIGHT REVERSER UNLOCKED AND EICAS MESSAGE DISPLAYED.  ABORTED TAKEOFF.  UNABLE TO DEPLOY OR STOW RIGHT REVERSER.  RIGHT THRUST REVERSER IS DEACTIVATED AND DEFERRED.  CLEANED AND LUBRICATED THE 4 BALL SCREW ACTUATORS ON THE THRUST REVERSER ASSEMBLY.  OPERATED THE REVERSER SEVERAL TIMES WITH NO PROBLEMS NOTED.  RIGHT REVERSER OPS CHECKS GOOD.
